Ask Health Experts and Get Answers to Your Health Question ASAP
History of unprotected sex with multiple partners?
Associated burning sensation and pain during urination?
Associated penile discharge?
Associated peeling of skin?
Any other medical history?
Are you taking any other medications?
Any investigations so far?
Waiting for your response.
Please provide additional information as i have sent you info request.
So i can help you in every aspect.
Probably this rash may be due to allergic condition and subside as you apply steroid cream.
Since no history of unprotected sex with multiple partners chances of STD are less likely.
Also there can be associated steroid-induced dermatitis.
Probably long term use of steroids may be a factor.
From the pictures you have sent following possibilities should be considered.
?? Bacterial/Fungal Infection/Mixed Infection.
Probably the cream you apply has very mild anti fungal activity.
Taking oral fluconazole (150mg)can be a option in such cases.
Also oral antibiotics like amoxicillin can be helpful.
Anti histaminic medicine like cetirizine can be helpful.
Your routine blood levels may be checked like CBC,FBS as well.
Candid B Cream should be used for local application.
Probably OTC medicines may not be able to treat this condition.
I hope this helps
If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.We are here to help you until you satisfy.
Bonus and positive feedback are highly appreciated.Thanks.
Balanitis is a general term for inflammation of the glans penis.Since the rash shows redness and inflammed so it can be described as balanitis as well.But its etiology is not very clear from clinical examination.
Possible causes can include
Infectious balanitis can be either fungal or bacterial.In few cases it can be mixed infection.